Semi-discrete hyperbolic equations admitting five dimensional characteristic x-ring

Download
2016-01-01
Zheltukhın, Kostyantyn
ZHELTUKHİNA, NATALYA
The necessary and sufficient conditions for a hyperbolic semi-discrete equation to have five dimensional characteristic x-ring are derived. For any given chain, the derived conditions are easily verifiable by straightforward calculations.

Citation Formats
K. Zheltukhın and N. ZHELTUKHİNA, “Semi-discrete hyperbolic equations admitting five dimensional characteristic x-ring,” JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, vol. 23, no. 3, pp. 351–367, 2016, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/39488.